# SDR P2EA00242

- Difficulty date: August 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT CHORD CRACKED 1.25 INCH AT BS 178 WL 207 AND LBL 23.  REPAIRED CRACK IAW SB 737-53A-1173, FIG 61.  (M)
